MAUDE Adverse Event Report: LifeCell Large Curved Shape for Strattice, BPS (Contour3); Mesh, Surgical

LifeCell Large Curved Shape for Strattice, BPS (Contour3); Mesh, Surgical
Catalog Number CON3006
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury

Brand Name
Large Curved Shape for Strattice, BPS (Contour3)
Common Device Name
Mesh, Surgical
Manufacturer (Section D)
LifeCell
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LifeCell
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
+1(847)936-6324
MDR Report Key50742850
Report Number1000306051-2026-00073
Device Sequence Number8861515
Product Code FTM
UDI-Device Identifier00818410010294
UDI-Public(01)00818410010294(17)171231(10)SP100342
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Catalogue NumberCON3006
Device Lot NumberSP100342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight140 LB
Patient RaceWhite